# SDR CALA2023040301013

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 74,996 hours, 31,332 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Service Panel
- Part number: NA
- Condition: Punctured
- Location: Water Svc Access
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER SERVICE ACCESS DOOR HAS A PUNCTURE IN IT. INSTALLED POTABLE WATER SERVICE PANEL DOOR 171AL.
